# SDR SIMA20220903006

- Difficulty date: September 3, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17091919001
- Condition: Corroded
- Location: Fr86-88
- Component: Panel Shear
- Component part number: 17091919001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RH FLOOR SHEAR PANEL CORRODED. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED AFT GALLEY RH FLOOR SHEAR PANEL IAW EMB 175 SRM 51-40-08.
